Archive for Mathematical Logic

, Volume 33, Issue 6, pp 427–453 | Cite as

RSUV isomorphisms for TAC i , TNC i and TLS

  • G. Takeuti


We investigate the second order bounded arithmetical systems which is isomorphic to TAC i , TNC i or TLS.


Mathematical Logic Arithmetical System 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Allen B.: Arithmetizing uniform NC. Ann. Pure Appl. Logic53, 1–50 (1991)CrossRefMATHMathSciNetGoogle Scholar
  2. 2.
    Buss S.: Bounded arithmetic. Napoli: Biblopolis 1986Google Scholar
  3. 3.
    Clote P., Takeuti G.: Bounded arithmetic for NC, ALOGTIME, L and NL. Ann. Pure Appl. Logic56, 73–117 (1992)CrossRefMathSciNetGoogle Scholar
  4. 4.
    Colte P., Takeuti G.: First order bounded arithmetic and small boolean circuit complexity classes (to appear)Google Scholar
  5. 5.
    Håstad J.: Computational limitations of small-depth circuits. Cambridge, Massachusetts: MIT Press 1987Google Scholar
  6. 6.
    Hájek P., Pudlák P.: Metamathematics of first-order arithmetic. Berlin Heidelberg New York: Springer 1991Google Scholar
  7. 7.
    Krajíček J., Takeuti G.: On boundedΣ 11 polynomial induction. In: Buss S., Scott P. (eds.) Feasible mathematics, pp. 259–280. Basel: Birkhäuser 1990Google Scholar
  8. 8.
    Takeuti G.: Proof theory, 2nd ed. Amsterdam: North-HollandGoogle Scholar
  9. 9.
    Takeuti G.:S 3i and0V 2i(BD). Arch. Math. Logic29, 149–169 (1990)CrossRefMATHMathSciNetGoogle Scholar
  10. 10.
    Takeuti G.: RSUV Isomorphisms. In: Clote P., Krajíček J. (eds.) Arithmetic, proof theory and computational complexity, pp. 364–386. Oxford: Oxford Univ. Press 1993Google Scholar
  11. 11.
    Wilkie A.J., Paris J.B.: On the scheme of induction for bounded arithmetical formulas. Ann. Pure Appl. Logic35, 261–302 (1987)CrossRefMathSciNetGoogle Scholar
  12. 12.
    Yao A.: Separating the polynomial-time hierachy by oracles. Proceedings 26th Annual IEEE Symposium on Foundations of Computer Science, pp. 1–10 (1985)Google Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • G. Takeuti
    • 1
  1. 1.Department of MathematicsUniversity of IllinoisUrbanaUSA

Personalised recommendations